After a second, early stage breast cancer, treated by a lumpectomy and radiation and after tamoxafin and aromasin therapy for 7 years after a mastectomy for the first breast cancer, can you resume tamoxafin after the radiation therapy and would it be helpful?
Original Cancer determined in 2002 treated with Tamoxafin for 18 months and then switched to Aromasin which continued until second cancer diagnosed in 2010. After the Radiation Therapy which begins soon concludes can we then introduce Tamoxafin again
Original Breast Cancer determined in 2002 which was treated with am Mastecomy, Then Tamoxafin for 18 months and switched to Aromasin until cancer in the other breast was detrmined in 2010. The second cancer was treated with a Lumpmectomy and Radiation
therapy. Once this Radiation treatment is concluded CAN WE INTRODUCE TAMOXAFIN AGAIN?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.